# SDR UPS02238048

- Difficulty date: April 3, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,153 hours, 36,634 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Cracked
- Location: Elev. Sta 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H ELEVATOR SUSPECT CRACK IN ELEVATOR BEADED SKIN ELEV. STA. 130 AP PROX.     REPAIR CARRIED OUT IAW SRM 51-30-2, 55-20-3, 51-40-5,  51-80-7
